By the same authors

From the same journal

Incomplete Kloosterman sums and multiplicative inverses in short intervals

Research output: Contribution to journalArticlepeer-review

Published copy (DOI)

Author(s)

Department/unit(s)

Publication details

JournalInternational Journal of Number Theory
DateE-pub ahead of print - 30 Nov 2012
DatePublished (current) - Mar 2013
Issue number2
Volume9
Early online date30/11/12
Original languageEnglish

Abstract

We investigate the solubility of the congruence xy ≡ 1 (mod p), where p is a prime and x, y are restricted to lie in suitable short intervals. Our work relies on a mean value theorem for incomplete Kloosterman sums.

    Research areas

  • Incomplete Kloosterman sums, Modular hyperbolas, Weil's bound

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations